# SDR CALA2015012393016

- Difficulty date: January 18, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lug
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FUSELAGE FITTING AT NR 4 LATCHING ROLLER, AFT LUG GOUGED.  BLENDED GOUGE IAW SRM 53-26-00 FIG 101.  MATERIAL REMAINING IS WITHIN LIMITS.  THIS ALLOWABLE DAMAGE MUST BE INSPECTED AT DEFINED INTERVALS IAW SRI 53-26-00-1-1.
